# SDR DALA2018031601792

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 117,349 hours, 17,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1197-1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 88.5, BETWEEN BS 1197+66 AND 1230,  FOUND CORRODED OUT OF LIMITS.  COMPLIED WITH SRM 53-00-52, AND 51-40-02.
